Previous |  Up |  Next

Article

Title: Common fixed points of two isotone maps on a complete lattice (English)
Author: Merryfield, Kent
Author: Stein, James D., Jr.
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 49
Issue: 4
Year: 1999
Pages: 849-866
.
Category: math
.
MSC: 06B23
MSC: 54H25
idZBL: Zbl 1005.06003
idMR: MR1746711
.
Date available: 2009-09-24T10:28:30Z
Last updated: 2016-04-07
Stable URL: http://hdl.handle.net/10338.dmlcz/127535
.
Reference: [1] G. Birkhoff: Lattice Theory.American Mathematical Society, Providence R.I., 1967. Zbl 0153.02501, MR 0227053
Reference: [2] N. Dunford and J. Schwartz: Linear Operators, Part I.Interscience, New York N.Y., 1958.
Reference: [3] J. Jachymski: Equivalent Conditions Involving Common Fixed Points for Maps on the Unit Interval.Proc. Amer. Math. Soc. 124 (1996), 3229–3233. Zbl 0881.54043, MR 1328352, 10.1090/S0002-9939-96-03397-7
Reference: [4] A. Tarski: A Lattice-Theoretical Fixpoint Theorem and Its Applications.Pacific. J. Math. 5 (1955), 285–309. Zbl 0064.26004, MR 0074376, 10.2140/pjm.1955.5.285
.

Files

Files Size Format View
CzechMathJ_49-1999-4_17.pdf 352.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo